Skip to main content
Log in

Discontinuous translation-invariant linear forms onK(G)

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

References

  1. Hewitt, E., Ross, K.: Abstract harmonic analysis I. Berlin-Göttingen-Heidelberg: Springer 1963

    Google Scholar 

  2. Ludvik, P.: Discontinuous translation invariant linear functionals onL 1(G). Studia Math.56, 21–30 (1976)

    Google Scholar 

  3. Meisters, G.H.: Translation-invariant linear forms and a formula for the Dirac measure. J. Functional Analysis8, 173–188 (1971)

    Google Scholar 

  4. Meisters, G.H.: Some discontinuous translation-invariant linear forms. J. Functional Analysis12, 199–210 (1973)

    Google Scholar 

  5. Meisters, G.H., Schmidt, W.M.: Translation-invariant linear forms onL 2(G) for compact abelian groupsG, J. Functional Analysis11, 407–424 (1972)

    Google Scholar 

  6. Reiter, H.: Classical harmonic analysis and locally compact groups. Oxford: Oxford University Press 1968

    Google Scholar 

  7. Woodward, G.S.: Translation-invariant linear forms onC 0(G),C(G),L p(G) for noncompact groups. J. Functional Analysis16, 205–220 (1974)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Roelcke, W., Asam, L., Dierolf, S. et al. Discontinuous translation-invariant linear forms onK(G). Math. Ann. 239, 219–222 (1979). https://doi.org/10.1007/BF01351486

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01351486

Keywords

Navigation